# SDR CALA2023033100944

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Sign
- Part number: NA
- Condition: Cracked
- Location: Door 3 L/H Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE DOOR 3 L/H AFT LOWER EXIT SIGN CRACKED (P/N S417N510-1 001) REF HAECO NON-ROUTINE NO.9408182 - ORIGINATED BY EMP V90317 8 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED THE DOOR 3 L/H AFT LOWER EXIT SIGN AND PERFORMED INSTALLATION TEST, THE RESULT FOUND ''SATIS'' IAW AMM 33-51-09-422-042 REV 138 AMM 33-51-09-022-041 REV 138, IDT BY EMP V903214
